中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 19)

Items/Page:    Sort:
Modeling and simulations of drop pinch-off from liquid crystal filaments and the leaky liquid crystal faucet immersed in viscous fluids [期刊论文]
JOURNAL OF COMPUTATIONAL PHYSICS, 2013-01-01, 卷号: 236, 页码: 1-14
Yang, Xiaofeng; Forest, M. Gregory; Li, Huiyuan; Liu, Chun; Shen, Jie; Wang, Qi; Chen, Falai

 
A new triangular spectral element method I: implementation and analysis on a triangle [期刊论文]
NUMERICAL ALGORITHMS, 2013-01-01, 卷号: 64, 期号: 3, 页码: 519-547
Samson, Michael Daniel; Li, Huiyuan; Wang, Li-Lian

 
legendre spectral galerkin method for electromagnetic scattering from large cavities [期刊论文]
SIAM Journal on Numerical Analysis, 2013-01-01, 卷号: 51, 期号: 1, 页码: 353-376
Li Huiyuan; Ma Heping; Sun Weiwei

 
discrete fourier analysis and chebyshev polynomials with g(2) group [期刊论文]
SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, 2012-01-01, 卷号: 8, 页码: -
Li Huiyuan; Sun Jiachang; Xu Yuan

 
a new spectral method on triangles [会议论文]
8th International Conference on Spectral and High Order Methods, ICOSAHOM'09, Trondheim, Norway, 22-Jun-02
Li Youyun; Wang Li-Lian; Li Huiyuan; Ma Heping
  |  
 
optimal error estimates in jacobi-weighted sobolev spaces for polynomial approximations on the triangle [期刊论文]
MATHEMATICS OF COMPUTATION, 2010-01-01, 卷号: 79, 期号: 271, 页码: 1621-1646
Li Huiyuan; Shen Jie
  |  
 
discrete fourier analysis on fundamental domain and simplex of a (d) lattice in d-variables [期刊论文]
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 2010-01-01, 卷号: 16, 期号: 3, 页码: 383-433
Li Huiyuan; Xu Yuan
  |  
 
discrete fourier analysis with lattices on planar domains [会议论文]
2nd Dolomites Workshop on Constructive Approximation and Applications (DWCAA09), Verona, ITALY, SEP 04-08,
Li Huiyuan; Sun Jiachang; Xu Yuan
  |  
 
a spectral method on tetrahedra using rational basis functions [期刊论文]
International Journal of Numerical Analysis and Modeling, 2010-01-01, 卷号: 7, 期号: 1, 页码: 330-355
Li Huiyuan; Wang Li-Lian
  |  
 
discrete fourier analysis on a dodecahedron and a tetrahedron [期刊论文]
MATHEMATICS OF COMPUTATION, 2009-01-01, 卷号: 78, 期号: 266, 页码: 999-1029
Li Huiyuan; Xu Yuan

 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace